MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD IMPERVIOUS OPEN-BACK GOWN BLUE KNIT CUFFS LARGE; PROTECTIVE APPAREL

O&M HALYARD, INC. HALYARD IMPERVIOUS OPEN-BACK GOWN BLUE KNIT CUFFS LARGE; PROTECTIVE APPAREL
Model Number 69455
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One (1) unused representative sample was received and evaluated.No abnormalities were noted, gown met product specifications.O&m halyard, inc.Is the specification developer and complaint handling establishment of the halyard impervious open-back gown blue knit cuffs large.The part number 69455 is contract manufactured by andersen industries co.Ltd., (fda registration number 3015960676).Supplier corrective action request (scar) was submitted to the manufacturer on january 30, 2026.The device history record (dhr) for the complaint lot was reviewed in its entirety, and no abnormalities or deviations were identified.The product met all established inspection and release criteria at the time of manufacture.There have been no changes to the product design, raw materials, or manufacturing processes associated with product.Additionally, the contract manufacturer confirmed that no new personnel were assigned to the production line during the manufacture of this lot.This is the first complaint of this nature associated with this gown.A review of complaint data confirms that there is no adverse trend related to this issue.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
On (b)(6), a staff member experienced strikethrough on the forearm that resulted in a chemical burn.The employee washed the affected area with mild soap and water and completed the remainder of the shift.The incident was reported to employee health; however, to the manager¿s knowledge, the employee was not prescribed any additional treatment or further evaluation.The employee returned to work on (b)(6) with no medical treatment reported.At the time of the incident, the employee was wearing medline gloves.The burn occurred above the glove line.It is currently unclear whether the reaction was caused by the chemical in use, the gown sleeve, or the gloves.The employee is known to have a general allergy sensitivity.The chemical being used at the time of the occurrence was ecolab multi-enzymatic concentrated detergent.The manager stated the facility has used the same gown style for more than eight years.Staff members change gowns three times during an eight-hour shif; twice for 15-minute breaks and once for a lunch break.Employees in this area are routinely exposed to heavy fluid levels.

Brand Name
HALYARD IMPERVIOUS OPEN-BACK GOWN BLUE KNIT CUFFS LARGE
Common Device Name
PROTECTIVE APPAREL
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
Manufacturer (Section G)
ANDERSEN INDUSTRIES CO., LTD.
national road.4
srah sangkom srassangkom
peuk, commune angsnoul, kandal province 08315
CB   08315
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key24394019
Report Number3014421917-2026-00004
Device Sequence Number21297738
Product Code OEA
UDI-Device Identifier30680651694554
UDI-Public30680651694554
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number69455
Device Catalogue Number69455
Device Lot NumberKA25203005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Initial Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown